Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/24625
Title: Review of Chinese maritime law : 2006
Authors: Li, KX
Issue Date: 2007
Source: Journal of maritime law and commerce, 2007, v. 38, no. 3, p. 369-378
Journal: Journal of Maritime Law and Commerce 
ISSN: 0022-2410
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

91
Last Week
2
Last month
Citations as of Sep 22, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.